Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Highlight

Could Vitamin E Cause Forehead Veins?

Recommended Posts

I know it has to be the reason for my high blood pressure as of late, but did taking too much of it during my time on Accutane cause a protruding vein on my right temple?

Share this post


Link to post
Share on other sites

I know it has to be the reason for my high blood pressure as of late, but did taking too much of it during my time on Accutane cause a protruding vein on my right temple?

Vitamin E actually slightly lowers blood pressure.

The vein and the blood pressure are mostly likely side effects from Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×